# SDR 96ZZZX824

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: HC536B1427000
- Condition: Corroded
- Location: Fr 15-18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND TWO SUPPORT PLATES AT 3RD INTERCOSTAL INBOARD FROM LT FORWARD PASSENGER DOOR BETWEEN FUSELAGE FRAMES 15 AND 18 CORRODED.  REPLACED BOTH PLATES.  REFERENCE:  OPERATOR CONTROL NR A6WR95065.  (X)
